MathSciNet Relay Station
MathSciNet bibliographic data
MR2853538 (2012m:35022) 35F21 (35B40 35D40 35F31 49L20)
Giga, Yoshikazu; Liu, Qing; Mitake, Hiroyoshi Large-time asymptotics for one-dimensional Dirichlet problems for Hamilton-Jacobi equations with noncoercive Hamiltonians. J. Differential Equations 252 (2012), no. 2, 1263–1282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement